# SDR SWAA2015081842944

- Difficulty date: August 18, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 43,071 hours, 24,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK OTBD FLANGE CRACKED AT BS 727B, LBL 25.75, FWD HOLE.  REPAIRED SEAT TRACK IAW EA.
